# SDR CA120127010

- Difficulty date: November 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 70,524 hours
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SERVERE VIBRATION ON NR 2 ENGINE WHEN ENGINE SELECTED TO IN-FLIGHT IDLE AT TOP OF DECENT.  ENGINE VIBRATION GUAGE AT FULL MAXIMUM IN "TURBINE POSITION".  FLIGHT CREW PERFORMED AN INFLIGHT SHUTDOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL EXAMINED THE POWER TURBINE VIA THE JET PIPE AND DID NOTE TURBINE BLADE DAMAGE.  ENGINE WAS REMOVED AND SENT FOR INSPECTION AND REPAIR.
